MathSciNet Relay Station
MathSciNet bibliographic data
MR2405832 34K11
Weng, Aizhi; Sun, Jitao Oscillation of second order delay differential equations. Appl. Math. Comput. 198 (2008), no. 2, 930–935.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement